Alert archive / Oklahoma / Frost Advisories in 2011

Frost Advisory 1, NWS Tulsa, OK

May 2, 201121 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this frost advisory at May 2, 2011, 2:56 PM CDT for 21 counties in Oklahoma; 4 counties in Arkansas. It took effect at May 3, 2011, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 2:56 PM CDT (19:56 UTC)
In effect from
May 3, 2011, 2:00 AM CDT
Expired
May 3, 2011, 9:00 AM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
All 25 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WWUS74 KTSA 021956
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT MON MAY 2 2011

OKZ054>062-064-030400-
/O.NEW.KTSA.FR.Y.0001.110503T0700Z-110503T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
CREEK-
256 PM CDT MON MAY 2 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...CRAIG...NOWATA...
   CREEK...OTTAWA...TULSA...ROGERS AND MAYES. 

HAZARDOUS WEATHER...
 * UNSEASONABLY COOL AIR WILL CONTINUE TO MOVE INTO THE AREA...AND
   AS THE RAIN AND CLOUD COVER PUSH TO THE EAST THIS
   EVENING...TEMPERATURES WILL DROP INTO THE MIDDLE 30S ACROSS
   PORTIONS OF NORTHEAST OKLAHOMA MAINLY ALONG AND NORTH OF THE
   INTERSTATE 44 CORRIDOR. AREAS OF FROST WILL BE POSSIBLE DURING
   THE EARLY MORNING HOURS TUESDAY TO SHORTLY AFTER SUNRISE.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS.

&&

$$
2 follow-up statements
782 
WWUS74 KTSA 030859
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT TUE MAY 3 2011

ARZ001-002-010-011-019-OKZ049-063-065>076-031400-
/O.EXA.KTSA.FR.Y.0001.000000T0000Z-110503T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-PUSHMATAHA-DELAWARE-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
359 AM CDT TUE MAY 3 2011

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...DELAWARE...WAGONER...PITTSBURG...SEQUOYAH...
   MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. 

   IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON AND 
   CARROLL. 

HAZARDOUS WEATHER...
 * CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW TEMPERATURES
   TO FALL TO NEAR FREEZING ACROSS MUCH OF THE REGION EARLY THIS
   MORNING.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ054>062-064-031400-
/O.CON.KTSA.FR.Y.0001.000000T0000Z-110503T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
CREEK-
359 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CREEK...TULSA...ROGERS...MAYES...PAWNEE...
   OTTAWA...WASHINGTON...OSAGE...CRAIG AND NOWATA. 

HAZARDOUS WEATHER...
 * CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW TEMPERATURES
   TO FALL TO NEAR FREEZING ACROSS MUCH OF THE REGION EARLY THIS
   MORNING.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
696 
WWUS74 KTSA 031125
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT TUE MAY 3 2011

ARZ001-002-010-011-019-OKZ063-068-069-072-076-031500-
/O.NEW.KTSA.FG.Y.0002.110503T1125Z-110503T1500Z/
/O.CON.KTSA.FR.Y.0001.000000T0000Z-110503T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-DELAWARE-CHEROKEE-
ADAIR-SEQUOYAH-LE FLORE-
625 AM CDT TUE MAY 3 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A DENSE FOG 
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING AND A 
FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...DELAWARE...SEQUOYAH AND LE 
   FLORE. 

   IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON AND 
   CARROLL. 

HAZARDOUS WEATHER...
 * AREAS OF DENSE FOG HAVE DEVELOPED THIS MORNING ACROSS PARTS
   OF NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. CONDITIONS
   SHOULD IMPROVE AFTER 9 AM.

   IN ADDITION...TEMPERATURES HAVE DIPPED INTO THE LOWER TO MID 30S.

IMPACTS...
 * VISIBILITIES ARE EXPECTED TO BE REDUCED TO LESS THAN ONE QUARTER 
   MILE BY THE DENSE FOG...CREATING HAZARDOUS DRIVING CONDITIONS.

 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A DENSE FOG ADVISORY MEANS AREAS OF DENSE FOG ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * IF DRIVING...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND 
   LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

&&

$$

ARZ020-029-031500-
/O.NEW.KTSA.FG.Y.0002.110503T1125Z-110503T1500Z/
FRANKLIN-SEBASTIAN-
625 AM CDT TUE MAY 3 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A DENSE FOG 
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

FOR THE FOLLOWING COUNTIES...

 * IN ARKANSAS...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * AREAS OF DENSE FOG HAVE DEVELOPED THIS MORNING ACROSS PORTIONS OF
   NORTHWEST ARKANSAS. CONDITIONS ARE EXPECTED TO IMPROVE AFTER 9 AM.

IMPACTS...
 * VISIBILITIES ARE EXPECTED TO BE REDUCED TO LESS THAN ONE QUARTER 
   MILE BY THE DENSE FOG...CREATING HAZARDOUS DRIVING CONDITIONS.

DEFINITION...
 * A DENSE FOG ADVISORY MEANS AREAS OF DENSE FOG ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * IF DRIVING...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND 
   LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ049-054>062-064>067-070-071-073>075-031400-
/O.CON.KTSA.FR.Y.0001.000000T0000Z-110503T1400Z/
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-
PITTSBURG-HASKELL-LATIMER-
625 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...TULSA...
   ROGERS...MAYES...PAWNEE...OTTAWA...PUSHMATAHA...WASHINGTON...
   OSAGE...CRAIG...NOWATA...PITTSBURG...MCINTOSH...MUSKOGEE...
   LATIMER AND HASKELL. 

HAZARDOUS WEATHER...
 * TEMPERATURES HAVE DROPPED INTO THE LOWER TO MID 30S THIS MORNING.
   
IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at May 2, 2:27 PM CDT, 29 minutes earlier.

Area forecast discussion, May 2, 2:27 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT MON MAY 2 2011

.DISCUSSION...

UPPER TROUGH CLEARLY SEEN IN WATER VAPOR MOVING EASTWARD ACROSS
THE PLAINS STATES. SHOWERS REMAIN ACROSS MAINLY THE SOUTHEASTERN
HALF OF THE FORECAST AREA...AND THE BACK EDGE IS MOVING SLOWLY TO
THE EAST. HIGH POPS WILL CONTINUE ACROSS THE FAR EASTERN PARTS OF
THE AREA AFTER 00Z...WITH VERY SMALL POPS REMAINING AFTER 06Z.
FINAL POP CONFIGURATION FOR THE 00-06Z TIME FRAME WILL BE A GAME
TIME DECISION BASED ON THE AVAILABLE RADAR DATA. WILL NOT CHANGE
THE CONFIGURATION OR EXPIRATION TIME OF THE FLASH FLOOD
WATCH...BUT EVENING SHIFT WILL LIKELY BE ABLE TO DROP SOME OR ALL
OF IT EARLY DEPENDING ON HOW QUICKLY THE RAIN MOVES OUT OF THE
AREA.

ONE CONCERN TONIGHT WILL BE AREAL EXTENT OF POSSIBLE FROST OR
FREEZE. HIGHEST CONFIDENCE IS IN THE AREA NORTHWEST OF THE
INTERSTATE 44 CORRIDOR IN NORTHEAST OKLAHOMA BEING ABLE TO CLEAR
OUT...ALLOWING FOR PROPER RADIATIONAL COOLING FOR FROST FORMATION.
WILL ISSUE A FROST ADVISORY FOR THIS AREA BEGINNING 08Z AND
RUNNING THROUGH 14Z. OTHER PORTIONS OF THE FORECAST AREA MAY SEE
PATCHY FROST...BUT CURRENTLY DO NOT EXPECT A WIDESPREAD FROST DUE
TO RESIDUAL CLOUD COVER. WILL ONLY HAVE THE MENTION OF FROST FOR
THE REST OF THE FORECAST AREA...AND THE EVENING SHIFT WILL MONITOR
FOR POSSIBLE EXPANSION OF THE ADVISORY. VALLEY AREAS OF SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS WILL BE MOST SUSCEPTIBLE IN THE
NON-ADVISED AREA.

MODELS CONTINUE TO PRODUCE SOME LIGHT QPF TOMORROW AFTERNOON
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THE COLD CORE
OF THE UPPER TROUGH MOVES OVERHEAD. ISOLATED NATURE DOES NOT
WARRANT MENTION IN THE FORECAST AT THIS TIME.

TEMPERATURES WILL BEGIN TO WARM TOMORROW...WITH HIGHS IN THE 80S
BY THE END OF THE WEEK. SMALL THUNDERSTORM CHANCES ARE WARRANTED
FROM THE END OF THE WEEK...THROUGH THE WEEKEND...AND INTO EARLY
NEXT WEEK AS A FRONT NEARS AND LINGERS ACROSS THE REGION. THE BEST
CHANCE FOR THUNDERSTORMS APPEARS TO BE FRIDAY NIGHT AND
SATURDAY...WITH MODELS CONTINUING TO HINT AT A POSSIBLE OVERNIGHT
THUNDERSTORM COMPLEX AFFECTING PARTS OF THE AREA...MAINLY
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   39  69  44  76 /  10  10   0   0
FSM   41  68  41  74 /  70   0   0   0
MLC   39  68  44  75 /  20   0   0   0
BVO   35  70  42  76 /  10  10   0   0
FYV   37  64  37  69 /  50  10   0   0
BYV   39  63  37  68 /  70  10   0   0
MKO   38  68  44  75 /  20   0   0   0
MIO   37  66  40  73 /  10  10   0   0
F10   39  68  45  75 /  20   0   0   0
HHW   39  69  42  75 /  50   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM 2 AM TUESDAY TO 9 AM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ064.

     FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR OKZ049-OKZ053-OKZ068-
     OKZ069-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....22
Hazardous weather outlook, May 2, 1:02 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT MON MAY 2 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
102 PM CDT MON MAY 2 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LARGE AREA OF RAIN...AND PERHAPS AN ISOLATED THUNDERSTORM OR
TWO...WILL CONTINUE TO AFFECT MUCH OF SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. THE RAIN WILL END FROM WEST TO
EAST THIS EVENING. A FEW PLACES MAY RECEIVE ANOTHER INCH OR SO OF
RAIN WHICH MAY RESULT IN SOME FLASH FLOODING GIVEN THE ALREADY
SATURATED GROUND.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH THURSDAY...NO HAZARDS.
FRIDAY THROGUH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A WARMING TREND WILL ENSUE FOR MUCH OF THE WEEK...WITH
THUNDERSTORM CHANCES INCREASING SLIGHTLY FRIDAY NIGHT THROUGH THE
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:34 PM CDTSpecial Weather StatementTSAChoctaw56 min
May 1, 11:55 PM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah12 hr
May 2, 2:35 AM CDTRiver Flood WarningTSALeFlore3 days
May 2, 8:03 AM CDTRiver Flood AdvisoryTSACherokee49 hr
May 2, 8:29 AM CDTRiver Flood WarningTSALeFlore19 hr
May 2, 11:50 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah48 hr
May 2, 11:53 AM CDTAreal Flood WarningTSAAdair, Cherokee9 hr
May 2, 12:21 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg, Pushmataha4 hr

Nearby

Frost Advisories in Oklahoma, 2011Frost Advisories in Arkansas, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.